# SDR ASAA0380245

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 5910382
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT ENTRY STAIRS HAVE CRACK ON LOWER STEP.  BLENDED OUT CRACKS PER SRM.  (M)
